MathSciNet Relay Station
MathSciNet bibliographic data
MR2875578 (2012j:05190) 05C21 (05C69 94C15)
Rademaker, M.; De Baets, B.; De Meyer, H. Optimal monotone relabelling of partially non-monotone ordinal data. Optim. Methods Softw. 27 (2012), no. 1, 17–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement